Classical r-matrix structure for the generalized Gaudin magnet

Research output: Contribution to journalArticlepeer-review


We show the integrability of the su(2) quantum open Gaudin magnet with boundary, by constructing the Poisson rs-structure. Separation of variables is applied on this system.

Original languageEnglish
Pages (from-to)285-288
Number of pages4
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number4-5
Publication statusPublished - Jul 15 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy


Dive into the research topics of 'Classical r-matrix structure for the generalized Gaudin magnet'. Together they form a unique fingerprint.

Cite this